# SDR ASAA2015121714335

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 35,868 hours, 10,860 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141A481028
- Part serial: 06243H1664
- Condition: Burned
- Location: Flight Deck
- Part time: 24,767 hours, 7,330 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARCING AND BURNED SMELL COMING FROM THE LOWER FRONT RT CORNER OF F/O R2 WINDOW. ACFT GROUNDED.  R & R R2 WINDOW.  OPS CHECK OF WINDOW HEAT GOOD.  PRESSURIZED ACFT TO 3.0 PSI NO LEAKS NOTED, REF AMM 56-12-11-820-801, 56-12-11-400-801 AND REF 21-31-00.
